On a question of Deaconescu about automorphisms
Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993), p. 83-86
@article{RSMUP_1993__89__83_0,
     author = {Lennox, John and Wiegold, James},
     title = {On a question of Deaconescu about automorphisms},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {89},
     year = {1993},
     pages = {83-86},
     zbl = {0802.20026},
     mrnumber = {1229044},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1993__89__83_0}
}
Lennox, John C.; Wiegold, James. On a question of Deaconescu about automorphisms. Rendiconti del Seminario Matematico della Università di Padova, Volume 89 (1993) pp. 83-86. http://www.numdam.org/item/RSMUP_1993__89__83_0/

[1] L. Fuchs, Abelian Groups, Hungarian Academy of Sciences, Budapest (1958). | MR 106942 | Zbl 0091.02704

[2] W. Gaschütz, Nichtabelsche p-Gruppen besitzen äussere p-Automorphismen, J. Algebra, 4 (1966), pp. 1-2. | MR 193144 | Zbl 0142.26001